Alert archive / New York / Flash Flood Warnings in 2023

Flash Flood Warning 22, NWS Albany, NY

July 16, 2023Saratoga County, Washington County, New York

NWS Albany, NY issued this flash flood warning at Jul 16, 2023, 6:37 PM EDT for Saratoga County, Washington County, New York. It was in force for 108 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 16, 2023, 6:37 PM EDT (22:37 UTC)
Expired
Jul 16, 2023, 8:25 PM EDT
In force
108 min
Issued by
NWS Albany, NY
Area
Storm-based polygon
Flood severity
None

Counties Saratoga County, NY, Washington County, NY

The radar

The Albany radar (KENX), 54 km from the middle of the area, began a volume at 22:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 16, 6:44 PM EDTFLASH FLOOD1 Sw Round Lake, NYRaylinsky Lane impassable due to flooding
Jul 16, 6:59 PM EDTFLASH FLOODStillwater Center, NYRoad washout at Brickhouse Rd and Jack Halloran Rd
Jul 16, 7:12 PM EDTFLASH FLOODEaston, NYCounty Route 113 in Easton- Reports of a significant amount of water and tree debrtis in the roadway- impassible due to the water over the roadway.
Jul 16, 7:40 PM EDTFLASH FLOOD1 Sse Round Lake, NYBusinesss Building Flooded on Route 9 and Village of Round Lake FD pumping streets within the last 30 mins.
Jul 16, 8:20 PM EDTFLASH FLOODRound Lake, NYRoute 9 NB/SB between Route 67 and Wood Road has all lanes closed due to flooding

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this flash flood warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 10.6 hours before the alert went out and 247 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2023-07-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 236 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2023-07-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 193 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
236 J/kg
Mixed-layer CIN
-31 J/kg
Mixed-layer LCL
766 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
193 m²/s²
0-3 km storm-relative helicity
223 m²/s²
Significant tornado parameter
0.2
Supercell composite
6.0

Open this sounding in Storm Lab

The text

As transmitted.

433 
WGUS51 KALY 162237
FFWALY
NYC091-115-170145-
/O.NEW.KALY.FF.W.0022.230716T2237Z-230717T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Albany NY
637 PM EDT Sun Jul 16 2023

The National Weather Service in Albany has issued a

* Flash Flood Warning for...
  Southeastern Saratoga County in east central New York...
  Southwestern Washington County in east central New York...

* Until 945 PM EDT.

* At 637 PM EDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1 and 2 inches of rain 
  have fallen. Additional rainfall amounts up to 1 inch are possible 
  in the warned area. Flash flooding is ongoing or expected to begin 
  shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Saratoga Springs, Ballston Spa, Round Lake, Country Knolls, North 
  Ballston Spa, Malta, Easton, Stillwater, Schuylerville, Victory, 
  Ketchums Corners, Wayville, Myers Corners, The Saratoga 
  Battllefield, Maple Shade, Snake Hill, Cedar Bluffs, Deans 
  Corners, Saratoga Lake and Bemis Heights.

This includes the following streams and drainages...
  Gordon Creek, Ensign Brook, Fish Creek, Hudson River, Kidney 
  Creek, Mohawk River, Long Kill, Kayaderosseras Creek, Fly Creek, 
  Hoosic River, Drummond Creek, Sucker Brook, Anthony Kill, 
  Whiteside Creek and Wampecack Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

Stay away or be swept away. River banks and culverts can become 
unstable and unsafe.

&&

LAT...LON 4289 7387 4301 7386 4310 7361 4311 7359
      4298 7347

FLASH FLOOD...RADAR INDICATED

$$

TAW
2 follow-up statements
035 
WGUS71 KALY 162342
FFSALY

Flash Flood Statement
National Weather Service Albany NY
742 PM EDT Sun Jul 16 2023

NYC091-115-170145-
/O.CON.KALY.FF.W.0022.000000T0000Z-230717T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Saratoga NY-Washington NY-
742 PM EDT Sun Jul 16 2023

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 945 PM EDT THIS 
EVENING FOR EAST CENTRAL SARATOGA AND SOUTHWESTERN WASHINGTON 
COUNTIES...

At 742 PM EDT, Doppler radar indicated thunderstorms producing heavy 
rain across the warned area. Between 1 and 2 inches of rain have 
fallen. Additional rainfall amounts up to 1 inch are possible in the 
warned area. Flash flooding is ongoing or expected to begin shortly.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Saratoga Springs, Easton, Stillwater, Schuylerville, Victory, The 
  Saratoga Battllefield, Quaker Springs, Bemis Heights, Coveville, 
  Deans Corners, Myers Corners, North Easton, Ketchums Corners, 
  Barkers Grove, Victory Mills, Wayville, Cedar Bluffs, South 
  Easton, Maple Shade and Saratoga Lake.

This includes the following streams and drainages...
  Fish Creek, Fly Creek, Sucker Brook, Wampecack Creek, Whiteside 
  Creek, Hoosic River, Ensign Brook, Kidney Creek, Hudson River and 
  Kayaderosseras Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

Stay away or be swept away. River banks and culverts can become 
unstable and unsafe.

&&

LAT...LON 4293 7369 4305 7375 4310 7361 4311 7359
      4309 7358 4298 7347

FLASH FLOOD...RADAR INDICATED

$$

TAW
828 
WGUS71 KALY 170025
FFSALY

Flash Flood Statement
National Weather Service Albany NY
825 PM EDT Sun Jul 16 2023

NYC091-115-170035-
/O.CAN.KALY.FF.W.0022.000000T0000Z-230717T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Saratoga NY-Washington NY-
825 PM EDT Sun Jul 16 2023

...FLASH FLOOD WARNING IS CANCELLED FOR EAST CENTRAL SARATOGA AND 
SOUTHWESTERN WASHINGTON COUNTIES...

Flood waters have receded. The heavy rain has ended. Flooding is no 
longer expected to pose a threat. Please continue to heed remaining 
road closures.

A Flood Watch remains in effect until 200 AM EDT for portions of 
northwestern Connecticut, western Massachusetts and east central New 
York.

LAT...LON 4293 7369 4305 7375 4310 7361 4311 7359
      4309 7358 4298 7347

$$

TAW

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this flash flood warning went out at Jul 16, 5:12 PM EDT, 1 hour 25 minutes earlier.

Area forecast discussion, Jul 16, 5:12 PM EDT, 1 hour 25 minutes before
AREA FORECAST DISCUSSION
National Weather Service Albany NY
512 PM EDT Sun Jul 16 2023

.SYNOPSIS...
Our warm and humid weather pattern will continue with more
chances for showers and thunderstorms.

&&

.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
The Flood Watch continues for eastern New York, the Berkshires
and northwestern Connecticut until to 2 AM EDT Monday and for
for southern Vermont until 6 AM EDT Monday.

The overall threat for severe thunderstorms and flash flooding
has lessen for this afternoon however it's not gone. The Storm
Prediction Center has removed the slight risk for severe from
the area and maintains marginal risk. The Weather Prediction
Center has maintained moderate risk for excessive rainfall
across the southeastern half of the forecast area.

We have a front moving across the area its located just west of
the Hudson Valley late this afternoon. Based on SPC mesoscale
analysis we have weak MLCAPE 500 to 1000 J/kg across the area
which should remain sufficient for a few stronger storms to be
possible. The convection occurring ahead of front is isolated to
scattered in nature. The current short wave is not a robust as
the one this morning. Some guidance does have a line of storms
forming and there are indication this may be being to occurring
from the Catskills northeastward across the Capital District.
Convection we have is expected to move off to our this evening.

Muggy night with some fog developing with lows in the upper 60s
to upper 60s.

&&

.SHORT TERM /6 AM MONDAY MORNING THROUGH TUESDAY NIGHT/...
Very warm and humid Monday with a brief break in convection as
we are between systems. Highs in the 80s below 1500 feet and in
the mid to upper 70s above that.

Another cold front will approach Monday night into Tuesday and
cross the area Tuesday night, so more storms are expected for
the area. Guidance indicates MLCAPE of 500 to 1000 J/kg and
effective bulk shear up to around 30 kts. Aloft we are in southwest
flow with little to no height falls expected and multiple
embedded weak short waves in the flow. The Storm Prediction
Center has the region under a general thunderstorm outlook.
Precipitable water values of around 1.5 inches are expected thus
any storms are capable of heavy downpours. The Weather
Prediction Center has a slight risk in their excessive rainfall
outlook. Chances for storms are expected to be limited mainly to
the western portion of the forecast area with those chances
expanding eastward during the day Tuesday. The best chance are
expected during the day with heating when there will be the
better instability. Threat for storms will wane Tuesday night as
the front moves through.

Similar highs again Tuesday in the 70s to upper 80s. Fair
weather developing Tuesday night with lows in the mid 50s to
mid 60s.

&&

.LONG TERM /WEDNESDAY THROUGH SUNDAY/...
The story will remain the same with unsettled weather, seasonable
warm temperatures and humid conditions. Short waves will continue to
move through the flow around the northern periphery of the ridge
over the southwestern United States and eventually across our
region. The best chances for widespread storms are expected on
Tuesday and Friday. As has been the case, heavy rainfall will occur
with some storms and with wet ground and rivers/creeks/streams
running high flooding will be continue a threat. expecting highs in
the 70s to mid 80s and muggy nighttime lows in the mid 50s to mid
60s.

&&

.AVIATION /20Z SUNDAY THROUGH FRIDAY/...
Through 18z Monday... The worst of the rain has moved away from the
terminals, yielding some lingering showers in the vicinity of KPOU
and KPSF. Some convective showers have popped up northwest of KALB
and KGFL, so added TEMPO groups to account for the possibility of
these showers impacting visibility and lowering the ceiling. More
convective showers will stream into the region from the north and
west throughout the afternoon and evening which could impact
conditions at KPOU and KPSF. TEMPO groups were added accordingly.

As the upper level disturbance that caused all of today's
precipitation fully rotates north of the region, skies will begin to
clear. This will increase the likelihood that mist/fog will form at
all terminals tonight considering the persistence of low-level
humidity (enhanced by the rain) and requisite radiational cooling.
The sites likely to see the worst conditions (LIFR) are KGFL and
KPSF, though LIFR conditions cannot be ruled out at KPOU and KALB
either. For now, until confidence increases, maintained IFR
conditions at KALB and KPOU. Tomorrow morning, once initial impacts
of solar heating kick in, fog will burn off and yield a mostly clear
day.

Southeasterly flow will be maintained throughout much of the period
with sustained winds having speeds of 2-5 kt.

Outlook...

Monday Night: Moderate Operational Impact. Chance of SHRA...TSRA.
Tuesday: Moderate Operational Impact. Chance of SHRA...TSRA.
Tuesday Night: Moderate Operational Impact. Chance of SHRA...TSRA.
Wednesday: No Operational Impact. NO SIG WX.
Wednesday Night: Low Operational Impact. Slight Chance of SHRA.
Thursday: Moderate Operational Impact. Chance of SHRA...TSRA.
Thursday Night: Moderate Operational Impact. Chance of SHRA.
Friday: Moderate Operational Impact. Likely SHRA...TSRA.

&&

.HYDROLOGY...
The overall threat for flash flooding has lessen for this
afternoon however it's not gone as we have isolated to
scattered convection occurring across the area. The Weather
Prediction Center has maintained moderate risk for excessive
rainfall across the southeastern half of the forecast area.

The Flood Watch continues for eastern New York, the Berkshires
and northwestern Connecticut until to 2 AM EDT Monday and for
southern Vermont until 6 AM EDT Monday.

Minor river flooding is currently occurring on the Housatonic
River at Gaylordsville and Stevenson Dam and is forecast at
Falls Village. Flooding is also along the Still River at
Brookfield CT.

We get a break in convection Monday but another round is expected
Monday night and Tuesday. The Weather Prediction Center has our
area in a slight risk in their excessive rainfall outlook. The
next round of storms is then expected Friday.

For details on specific area rivers and lakes,  including observed
and forecast river stages and lake elevations, please visit the
Advanced Hydrologic Prediction Service /AHPS/ graphs on our
website.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...Flood Watch until 2 AM EDT Monday for CTZ001-013.
NY...Flood Watch until 2 AM EDT Monday for NYZ032-033-038>043-
     047>054-058>061-063>066-082>084.
MA...Flood Watch until 2 AM EDT Monday for MAZ001-025.
VT...Flood Watch through late tonight for VTZ013>015.

&&

SYNOPSIS...IAA
NEAR TERM...IAA
SHORT TERM...IAA
LONG TERM...IAA
AVIATION...Gant
HYDROLOGY...
Hazardous weather outlook, Jul 16, 10:50 AM EDT, 7 hours 47 minutes before
Hazardous Weather Outlook
National Weather Service Albany NY
1050 AM EDT Sun Jul 16 2023

CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066-
082>084-171100-
Northern Litchfield-Southern Litchfield-Northern Berkshire-
Southern Berkshire-Northern Herkimer-Hamilton-Southern Herkimer-
Southern Fulton-Montgomery-Northern Saratoga-Northern Warren-
Northern Washington-Schoharie-Western Schenectady-
Eastern Schenectady-Southern Saratoga-Western Albany-Eastern Albany-
Western Rensselaer-Eastern Rensselaer-Western Greene-Eastern Greene-
Western Columbia-Eastern Columbia-Western Ulster-Eastern Ulster-
Western Dutchess-Eastern Dutchess-Northern Fulton-Southeast Warren-
Southern Washington-
1050 AM EDT Sun Jul 16 2023

...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

This Hazardous Weather Outlook is for northwestern Connecticut,
western Massachusetts, east central New York and eastern New York.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

Thunderstorms will capable of producing very heavy downpours today,
thus flash flooding is a continuing threat especially for areas that
have received heavy rainfall recently. The Weather Prediction Center
has a Slight to Moderate Risk for Excessive Rainfall over the area
today.

There is the risk for strong to severe thunderstorms this afternoon.
The primary threat includes damaging winds. There is also the
potential for an isolated tornado, particularly along and east of the
Hudson River Valley.

The Storm Prediction Center has much of the area under a Marginal
Risk for severe thunderstorms with a Slight Risk placed along and
east of the Hudson River.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

There are additional chances for showers and thunderstorm on Tuesday
and possibly again on Friday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

VTZ013>015-171100-
Bennington-Western Windham-Eastern Windham-
1050 AM EDT Sun Jul 16 2023

...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

This Hazardous Weather Outlook is for southern Vermont.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

Thunderstorms will capable of producing very heavy downpours today,
thus flash flooding is a continuing threat especially for areas that
have received heavy rainfall recently. The Weather Prediction Center
has a Slight to Moderate Risk for Excessive Rainfall over the area
today.

There is the risk for strong to severe thunderstorms this afternoon.
The primary threat includes damaging winds. There is also the
potential for an isolated tornado.

The Storm Prediction Center has much of the area under a Marginal
Risk for severe thunderstorms.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

There are additional chances for showers and thunderstorm on Tuesday
and possibly again on Friday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

In the hours before

Special weather statement, Jul 16, 2:05 PM EDT, 4 hours 32 minutes before
Special Weather Statement
National Weather Service Albany NY
205 PM EDT Sun Jul 16 2023

NYZ041-049-050-053-161845-
Western Rensselaer NY-Eastern Schenectady NY-Southern Saratoga NY-
Northern Saratoga NY-
205 PM EDT Sun Jul 16 2023

...A strong thunderstorm will impact portions of northeastern
Schenectady, southern Saratoga and northwestern Rensselaer Counties
through 245 PM EDT...

At 204 PM EDT, Doppler radar was tracking a strong thunderstorm near
Burnt Hills, or 9 miles north of Scotia, moving east at 20 mph.

HAZARD...Winds in excess of 30 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Saratoga Springs, Mechanicville, Ballston Spa, Round Lake, Galway,
Country Knolls, North Ballston Spa, Burnt Hills, Rock City Falls,
East Glenville, Malta, Charlton, Stillwater, Parkis Mills, Deans
Corners, West Milton, Willow Glen, Coons, Garrison Manor and
Wayville.

People attending Saratoga Race Course (Horses), and Saratoga
Performing Arts Center (SPAC) should seek safe shelter immediately!

This includes Interstate 87 between exits 10 and 15.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4288 7400 4305 7406 4312 7366 4285 7362
TIME...MOT...LOC 1804Z 264DEG 16KT 4297 7395

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH

CS
Local storm report, Jul 16, 3:30 PM EDT, 3 hours 7 minutes before
Preliminary Local Storm Report
National Weather Service Albany NY
330 PM EDT Sun Jul 16 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0353 PM     Tstm Wnd Dmg     Brandreth               43.94N  74.85W
07/13/2023                   Herkimer           NY   Amateur Radio

            Significant blowdown in the area from winds associated
            with line of thunderstorms.

&&

Event Number ALY2304025

DM
Special weather statement, Jul 16, 5:08 PM EDT, 1 hour 29 minutes before
Special Weather Statement
National Weather Service Albany NY
508 PM EDT Sun Jul 16 2023

NYZ051-052-162145-
Eastern Albany NY-Western Albany NY-
508 PM EDT Sun Jul 16 2023

...A strong thunderstorm will impact portions of west central Albany
County through 545 PM EDT...

At 508 PM EDT, Doppler radar was tracking a strong thunderstorm near
Berne, or 15 miles west of Delmar, moving northeast at 15 mph.

HAZARD...Winds in excess of 40 mph and heavy rain.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Heavy rains could cause flooding.

Locations impacted include...
Westerlo, Berne, Altamont, Rensselaerville, Clarksville, East Berne,
Zucks Corners, Snyders Corners, Shoefelt Corners, Bensons Corners,
Thompsons Lake, Keefers Corners, Thatcher State Park, South Berne,
Reidsville, Bramans Corners, New Salem, Wolf Hill and Helderberg.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4251 7420 4259 7421 4272 7401 4251 7392
TIME...MOT...LOC 2108Z 246DEG 12KT 4258 7414

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

KSL
Local storm report, Jul 16, 5:18 PM EDT, 1 hour 19 minutes before
Preliminary Local Storm Report
National Weather Service Albany NY
518 PM EDT Sun Jul 16 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0812 AM     Tstm Wnd Dmg     Woodstock               42.04N  74.11W
07/16/2023                   Ulster             NY   Local Official

            Portion of Wittenburg Road closed near Woodstock due to
            downed trees.

&&

Event Number ALY2304028

DM
Local storm report, Jul 16, 5:29 PM EDT, 1 hour 8 minutes before
Preliminary Local Storm Report
National Weather Service Albany NY
529 PM EDT Sun Jul 16 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0436 PM     Rain             Bridgewater             41.53N  73.37W
07/16/2023  M4.99 inch       Litchfield         CT   Social Media

            24-hour rainfall.

&&

Event Number ALY2304030

DM
Local storm report, Jul 16, 5:30 PM EDT, 1 hour 7 minutes before
Preliminary Local Storm Report
National Weather Service Albany NY
530 PM EDT Sun Jul 16 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0436 PM     Rain             Litchfield              41.74N  73.19W
07/16/2023  M3.83 inch       Litchfield         CT   Social Media

            24-hour rainfall.

&&

Event Number ALY2304032

DM

The office that day

Everything else NWS Albany, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 16, 4:48 AM EDTAreal Flood AdvisoryALYGreene, Ulster3 hr
Jul 16, 4:50 AM EDTTornado WarningALYUlster25 min
Jul 16, 5:04 AM EDTSpecial Weather StatementALYUlster26 min
Jul 16, 5:23 AM EDTSpecial Weather StatementALYDutchess37 min
Jul 16, 5:23 AM EDTSpecial Weather StatementALYColumbia52 min
Jul 16, 5:52 AM EDTSpecial Weather StatementALYDutchess38 min
Jul 16, 6:02 AM EDTTornado WarningALYColumbia, Dutchess28 min
Jul 16, 6:05 AM EDTTornado WarningALYColumbia, Rensselaer25 min
Jul 16, 6:38 AM EDTAreal Flood AdvisoryALYAlbany, Columbia, Greene, Rensselaer, Saratoga, Washington2 hr
Jul 16, 6:46 AM EDTAreal Flood AdvisoryALYColumbia, Dutchess, Greene, Ulster113 min
Jul 16, 6:52 AM EDTSpecial Weather StatementALYDutchess23 min
Jul 16, 7:41 AM EDTAreal Flood AdvisoryALYDutchess2 hr
Jul 16, 8:07 AM EDTAreal Flood AdvisoryALYColumbia2 hr
Jul 16, 2:05 PM EDTSpecial Weather StatementALYSaratoga40 min
Jul 16, 5:08 PM EDTSpecial Weather StatementALYAlbany37 min
Jul 16, 5:39 PM EDTAreal Flood AdvisoryALYAlbany, Schenectady103 min
Jul 16, 6:08 PM EDTAreal Flood AdvisoryALYSaratoga, Schenectady2 hr
Jul 16, 6:39 PM EDTSpecial Weather StatementALYWashington36 min
Jul 16, 7:20 PM EDTAreal Flood AdvisoryALYColumbia, Greene, Rensselaer62 min
Jul 16, 7:31 PM EDTSpecial Weather StatementALYUlster44 min
Jul 16, 7:36 PM EDTFlash Flood WarningALYWashington84 min

Nearby

Flash Flood Warnings in New York, 2023Every flash flood warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.